International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 1, Pages 89-95
Common fixed points for family of mappings
1Department of Mathematical Sciences, University of Minnesota, Duluth, Duluth 55812, Minnesota, USA
2Department of Mathematical Sciences, Lakehead University, Ontario, Thunder Bay P7B 5E1, Canada
Received 14 March 1983; Revised 16 August 1983
Copyright © 1984 D. E. Anderson et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The main aim of the present paper is to prove the existence of common fixed points for mappings which are not necessarily continuous. Our results, which are primarly motivated by investigation of Husain and Sehgal (Bull. Austral. Math. Soc. 13 (1975), 261-267), generalize the results of Husain and Sehgal, Sehgal, Kannan, Reich, Hardy and Rogers, and others.